Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Severe stiffness

I went in 3 days ago for a prednisone and ketorolac injection and after the day of my shot I'm feeling like my back is really stiff and tight .  Is this normal? I Was giving an additional 12 day cycle of prednisone and 5 day cycle of ketorolac to taper off the medicine.  The pain went from a 10 to about a 7 today but the muscle stiffness almost enables me to bend. 

advertisement

Comments

  • memerainboltmemerainbolt IndianaPosts: 6,084

    Hi joshparadiso115
    Welcome to Spine-Health

    It is very difficult for anyone to respond when we don't have enough information to go on. Please use the check list below as a guide.

    New Member Information Guideline / Checklist 

    Also, please click on the Welcome link and Tutorial to get you started on the forum.
    Welcome to Spine Health



    Sandra
    Spine-Health Moderator
    ---------------------------------------------------------------
    Please read my  Medical History
  • MikethepikeMMikethepike MIchiganPosts: 632

     Josh were you stiff this before? Is that why you are taking the prednisones? Exactly why  Are you getting the shots

  • advertisement
  • I did not have the stiffness prior.  I have a herniated disc at l4. My spine is so straight and needs re aligning. Chiropractor said he can straighten my spine back.  Shots didn't do much for me and I'm running out of options.  

  • Without an MRI you will keep hitting a brick wall IMO

  • Hi joshparadiso115
    It would be helpful to get some more details but one thing for sure is I would call your Doctor and see if that is a normal side effect.
    Did you get a instruction sheet when you left telling you when to call the doctor if you experienced any side effects that were a concern?
    Don't let it go alright give them a call so you can have piece of mind and I hope you get relief.
    Take care Sherri

  • advertisement
  • Shots didn't do much for me and I'm running out of options.
    How can you say you’re running out of options when you haven’t even had an MRI? That’s ludicrous logic. Without an MRI how can you trust someone like a chiropractor to know what your issue is?
advertisement
Sign In or Register to comment.